I was prescribed retin a and hydroquinone to get rid of brown spots on my forehead after 30% glycolic peel. After 5 mos brown spots faded but now Im left w 2 small red marks where 1 brown spot was, more noticible then brown spot. Derm told me hydroquinone caused it. Now Im just using retin a at night & vit C serum in the am. Will these slowly fade or get worse? and will the retin a or vit C make them worse?
Hydroquinone Caused Broken Blood Vessels?
- 3 years ago
No doctor answers yet
You might also like...
Non-surgical Treatments for Broken Capillaries? 6 doctor answers
Are there any contraindications for timing pulsed dye laser... 4 doctor answers
Telangiectasias Caused by Hydroquinone Cream 1 doctor answer
My Face is Covered with Deep Purple Diffuse Telangiectasia. Vbeam... 4 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Find Hyperpigmentation providers in the Ashburn area